Lyapunov function method for investigation of stability of stochastic Ito random-structure systems with impulse Markov switchings. I. General theorems on the stability of stochastic impulse systems

T. O. Lukashiv*, I. V. Yurchenko, V. K. Yasinskii

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

The asymptotic stochastic stability on the whole and asymptotic p-stability on the whole are investigated with the help of Lyapunov functions and the concept of an infinitesimal operator over solutions to a system (to calculate this operator, it suffices to know only the coefficients of the system). The stability under constant perturbations is considered.

Original languageEnglish
Pages (from-to)281-290
Number of pages10
JournalCybernetics and Systems Analysis
Volume45
Issue number2
DOIs
Publication statusPublished - 2009
Externally publishedYes

Keywords

  • Asymptotic stability
  • Asymptotic stability in probability
  • Autonomous system
  • Exponential stability
  • Markov switching
  • P-stability
  • Stabilityin probability
  • Stochastic dynamic system

Fingerprint

Dive into the research topics of 'Lyapunov function method for investigation of stability of stochastic Ito random-structure systems with impulse Markov switchings. I. General theorems on the stability of stochastic impulse systems'. Together they form a unique fingerprint.

Cite this